Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Notes on the knot concordance invariant Upsilon

Charles Livingston

Algebraic & Geometric Topology 17 (2017) 111–130
Abstract

Ozsváth, Stipsicz and Szabó have defined a knot concordance invariant ϒK taking values in the group of piecewise linear functions on the closed interval [0,2]. This paper presents a description of one approach to defining ϒK and proving its basic properties.

Keywords
knot concordance, Upsilon, four genus, concordance genus, Heegaard Floer
Mathematical Subject Classification 2010
Primary: 57M25
References
Publication
Received: 4 April 2015
Revised: 24 May 2016
Accepted: 1 June 2016
Published: 26 January 2017
Authors
Charles Livingston
Department of Mathematics
Indiana University
Rawles Hall
831 East Third Street
Bloomington, IN 47405-5701
United States